# SDR UALA2009072802265

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 49,893 hours, 7,333 cycles
- Engine: Pwa PW40903
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 50U984
- Part serial: 102
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG IGNITER L2 LEFT ENGINE FAILED TO IGNITE USING IGNITER 2.  STATUS  MSG01- NOT ACTIVE ENGINE START MODE DEPENDENT; IGNITION SYSTEM NR 2 (L ENG) FAILED TO LIGHT ENGINE.  DB- ELECTRONIC ENGINE CONTROL (L ENG, CH B) MSG-7461501 INACTV ES MODE.  REPLACED EXCITER AND REPLACED PLUG.
